# SDR MASA200600521

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,889 hours, 5,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7016 ORD - SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  MAINTENANCE CLEANED PROX.  OPS CHECK GOOD.
